Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 834047, 9 pages
http://dx.doi.org/10.1155/2013/834047
Research Article

Almost Periodic Solution of a Modified Leslie-Gower Predator-Prey Model with Beddington-DeAngelis Functional Response

Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China

Received 5 April 2013; Revised 8 July 2013; Accepted 11 July 2013

Academic Editor: Mingxin Wang

Copyright © 2013 Zhimin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhimin Zhang, “Almost Periodic Solution of a Modified Leslie-Gower Predator-Prey Model with Beddington-DeAngelis Functional Response,” Journal of Applied Mathematics, vol. 2013, Article ID 834047, 9 pages, 2013. doi:10.1155/2013/834047